Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 1,     Spring 2000

 

IS TWO-DIMENSIONAL OBLIQUE STAGNATION-POINT FLOW UNIQUE?
J.M. DORREPAAL

Abstract. The problem of two-dimensional oblique stagnation-point flow is reviewed and the two solutions which exist in the literature are reconciled. It is found that a family of solutions exists for the problem, but that a unique solution can be obtained by examining the second order terms in the asymptotic expansions at infinity. The slope-ratio constant is verified to be independent of the incidence angle of the impinging stream. A second ratio involving the locations of maximum pressure along the wall and vanishing tangential stress is shown to share the same incident angle independence.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)